# SDR QXEA2022072800260

- Difficulty date: July 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 28,269 hours, 30,412 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Loose
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING OPERATIONAL CHECK FLIGHT  FELT A VIBRATION AT 20,000 FT ASL, AIRSPEED 230 KIAS CONDITION LEVERS 900. VIBRATION ENDED AT AIRSPEED 246 KIAS CONDITION LEVERS 850. EVENT MARKER PUSHED. ALL ENGINE SYSTEMS WERE DISPLAYING NORMAL INDICATIONS. FELT LIKE AIRFRAME VIBRATION SIMILAR TO DRIVING A CAR ON RUMBLE STRIPS. AIRCRAFT LANDED SAFELY AND WAS REMOVED FROM SERVICE. CURRENTLY OUT OF SERVICE FOR REPARS.
